IDEAS home Printed from https://ideas.repec.org/a/spr/jotpro/v18y2005i2d10.1007_s10959-005-3512-y.html
   My bibliography  Save this article

A Version of the $${\cal G} \rm{-conditional Bipolar Theorem in} {L^0 (\mathbb{R}^{d}_{+};\Omega}, {\cal F},\mathbb{P})$$

Author

Listed:
  • B. Bouchard

    (Université Paris VI–Tour 56)

Abstract

Motivated by applications in financial mathematics, Ref. 3 showed that, although $$L^{0}(\mathbb{R}_{+}; \Omega, {\cal F}, \mathbb{P})$$ fails to be locally convex, an analogue to the classical bipolar theorem can be obtained for subsets of $$L^{0}(\mathbb{R}_{+}; \Omega, {\cal F}, \mathbb{P})$$ : if we place this space in polarity with itself, the bipolar of a set of non-negative random variables is equal to its closed (in probability), solid, convex hull. This result was extended by Ref. 1 in the multidimensional case, replacing $$\mathbb{R}_{+}$$ by a closed convex cone K of [0, ∞) d , and by Ref. 12 who provided a conditional version in the unidimensional case. In this paper, we show that the conditional bipolar theorem of Ref. 12 can be extended to the multidimensional case. Using a decomposition result obtained in Ref. 3 and Ref. 1, we also remove the boundedness assumption of Ref. 12 in the one dimensional case and provide less restrictive assumptions in the multidimensional case. These assumptions are completely removed in the case of polyhedral cones K.

Suggested Citation

  • B. Bouchard, 2005. "A Version of the $${\cal G} \rm{-conditional Bipolar Theorem in} {L^0 (\mathbb{R}^{d}_{+};\Omega}, {\cal F},\mathbb{P})$$," Journal of Theoretical Probability, Springer, vol. 18(2), pages 439-467, April.
  • Handle: RePEc:spr:jotpro:v:18:y:2005:i:2:d:10.1007_s10959-005-3512-y
    DOI: 10.1007/s10959-005-3512-y
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s10959-005-3512-y
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1007/s10959-005-3512-y?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jotpro:v:18:y:2005:i:2:d:10.1007_s10959-005-3512-y. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.